# SDR SWIA971082

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Engine: Pwa PW118A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Prop De-Ice
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT INLET FAILED.  RETURNED TO LAX.  ON APPROACH LEFT PROPELLER DE-ICE FAILED ON TIMER 1 AND NORMAL.OPERATED LEFT PROPELLER AND DE-ICE FOR 20 MIN AND ALL CHECKS GOOD.
